MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22719-BLU
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The g5 system is associated with product code pqf.Product code pqf is not currently available.
 
Event or Problem Description
Dexcom was made aware on (b)(6) 2017 that on (b)(6) 2017 the receiver initialized without a manual restart.No additional event or patient information is available.Data was provided for evaluation.The report of the receiver initializing without manual restart could not be confirmed via data.The root cause could not be determined.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint device was returned for evaluation.A visual inspection was performed and no physical damage was observed.The receiver was stuck on the initializing screen, shutdown and re-initialized continuously.An interior inspection was performed and the inspection passed.Due to the device perpetually rebooting, the reported event of an initializing screen without a manual restart was confirmed.A root cause could not be determined.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key6279357
Report Number3004753838-2017-06197
Device Sequence Number1074933
Product Code MDS
UDI-Device Identifier00386270000279
UDI-Public(01)00386270000279(241)MT22719-BLU(10)5219453(17)NA
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22719-BLU
Device Catalogue NumberSTK-GF-BLU
Device Lot Number5219453
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/03/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/26/2017
Supplement Report FDA Received Date03/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age11 YR
Patient Weight36